MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

Medtronic Puerto Rico Villalba VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977A260
Medical Device Problem Codes Unintended Collision (1429); Overheating of Device (1437)
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146); Sleep Dysfunction (2517)
Date of Event 05/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient (pt) with an implanted neurostimulator (ins).It was reported that they switched to a compet itor's product in 2020, but they were still using the medtronic leads and so they could not have a mri. pt said that the device was causing them pain, so they were told to turn the device off.Pt said that they had burning sensations from their left knee up to their thigh.Pt said that they were told to find another doctor to have the device removed.Pt said that they hadn't turned the competitor's device off until recently due to having extreme pain.Pt said that they told the competitor's manufacturer representative (rep) that the implantable neurostimulator (ins) needed to be removed.Pt said that if it came down to it, they would find someone to open up their back and remove the device and then they would end up in the er.Pt said that they could only sleep 3-4 hours a day.Pt said that they had a fall in october 2024, but they had no problems until about a month and a half ago.Agent redirected pt to hcp to further address.
 
Additional Manufacturer Narrative
Continuation of d10: product id: 977a260, (va0h3ed010); product type: 0200-lead; implant date (b)(6) 2014 ; explant date medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VECTRIS SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50260826
Report Number2649622-2026-24032
Device Sequence Number16014286
Product Code LGW
UDI-Device Identifier00643169109391
UDI-Public(01)00643169109391(17)180310
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2018
Device Model Number977A260
Device Catalogue Number977A260
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Initial Report FDA Received Date08/14/2026
Date Device Manufactured03/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age57 YR
Patient SexMale